09:00 a.m. to 8:00 p.m.

ASYTUS P TABLET

1 X 10 TABLETS (ALU-ALU PACK)

You have been prescribed this combination medicine for relieving pain and inflammation.
Take it with food to avoid getting an upset stomach. It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you.

Avoid consuming alcohol when taking Aceclofenac + Paracetamol as it may cause excessive drowsiness and increase the risk of liver damage.

Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.

Category:

Description

Aceclofenac + Paracetamol is a combination of two medicines: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).

Common side effects of Aceclofenac + Paracetamol

Nausea, Vomiting, Stomach pain/epigastric pain, Loss of appetite, Heartburn, Diarrhea
LIBERTUS PHARMA Help Chat
Send via WhatsApp
STILL NOT SURE WHAT TO DO?

We are glad that you preferred to contact us. Please fill our short form and one of our friendly team members will contact you back.

    X
    Have a query?